# SDR COMA9960031

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING MESSAGE.  REPAIRED DEFECTIVE WIRING CONNECTOR AT CABIN DOOR.
